Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Porous Media
IF: 1.49 5-Year IF: 1.159 SJR: 0.43 SNIP: 0.671 CiteScore™: 1.58

ISSN Print: 1091-028X
ISSN Online: 1934-0508

Volumes:
Volume 23, 2020 Volume 22, 2019 Volume 21, 2018 Volume 20, 2017 Volume 19, 2016 Volume 18, 2015 Volume 17, 2014 Volume 16, 2013 Volume 15, 2012 Volume 14, 2011 Volume 13, 2010 Volume 12, 2009 Volume 11, 2008 Volume 10, 2007 Volume 9, 2006 Volume 8, 2005 Volume 7, 2004 Volume 6, 2003 Volume 5, 2002 Volume 4, 2001 Volume 3, 2000 Volume 2, 1999 Volume 1, 1998

Journal of Porous Media

DOI: 10.1615/JPorMedia.v15.i11.60
pages 1061-1066

A NOVEL TWO-PARAMETER RELATIVE PERMEABILITY MODEL

Eshragh Ghoodjani
Sharif University of Technology
Seyed Hamed Bolouri
Shahid Bahonar University of Kerman

ABSTRACT

The relative permeability curves are key factors for assessment of reservoir performance by numerical simulators. The widely used one-parameter models are not sufficiently flexible for fitting laboratory measured relative permeability data. These models only show a concave upward trend and cannot represent the S-shape behavior of relative permeability. The other three-parameter models are too complex to use in practical reservoir engineering calculations. In this paper, a novel two-parameter model is proposed that maintains the simplicity of previous models while having great flexibility over a full range of saturation. The two parameters L and U control the shape of the lower and upper part of the curve, respectively; hence it is called the LU model. For testing its strength, relative permeabilities from literature are fitted with LU. The comparison results show that LU models are more accurate than previous one- and two-parameter models and that their performance is almost as good as three-parameter LET models.